# SDR COMA0660263

- Difficulty date: March 18, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 19,491 hours, 18,231 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Worn
- Location: Nlg
- Part time: 19,486 hours, 18,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5057 - AFTER TAKEOFF FROM DAY RECEIVED A GEAR DISAGREE/NOSE DOOR OPEN MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED THE NLG STRUT LOWER CYLINDER.
